hello I wanted question u about my daughter she's a cp child- she use to get fits before and then they stopped but now from few day it's started again can u prescribe some medications

Posted by: Khaleq Babar , 5 years

1Responses

Answers

  • User Avatar

    Dr. Ghulam Sughra

    General Physician - 7 years experience

    06 Dec, 2018

    Cerebral palsy is a problem that affects muscle tone, movement, and motor skills. CP often is caused by brain damage that happens before or during a baby's birth, or during the first 3-to-5 years of a child's life.
    I would suggest you to get a complete physical examination from specialists so he can prescribe the medicines according to condtion.

    Referred Doctors

    User Avatar

    Dr. Muhammad Sajid

    Pediatrician / Child Specialist , 5 years experience

    User Avatar

    Dr. Muhammad Zeeshan Khan

    Pediatrician / Child Specialist , 16 years experience

    Comments

Download now to get FREE video consultation & more!